Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having hairfall, palpitations and delayed periods even after taking thyronorm. Side effects?

Two months ago my TSH was 20(and my hair was not falling),my doctor prescribed me thyronorm 50mcg but after taking it for 1 week i started experiencing hairfall and sometimes palpitations but i still continued and after 1 month my Tsh was 7 ,my doctor increased thyronorm power to 75mcg and after taking that for 1 month my period got delayed and my hairfall increased but now my tsh is 4 which according to my doc is ok but my hair is still falling and i experience palpitations sometimes. I talked about this with my doc but he said it is not the side effect of the med then why m i experiencing this??? is this the effect of thyronorm?? plzz help
Asked On : Mon, 17 Dec 2012
Answers:  2 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response

Welcome to health care magic forum,

Palpitation, rapidly weight loss, sweating, retlessness are due to high dose of thyroxin. Ask your doctor about your medicine dose. If possible reduce it.

Hypothyroidism is permanently curable with homeopathic treatment and it has no side effect.

For more inquiry you may contact on “”

Have a good health

Answered: Tue, 18 Dec 2012
General & Family Physician Dr. R.V.Sirisha Rani's  Response
better you check your T3,T4levels first,then advise can be given.
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor